Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Red rash on shoulder blade, earlobe, itchy, swollen, got small wounds. What should i do?

I have developed a red rash on the shoulder blade , earlobe and behind the ear all on my right side. This is since 3 days now and while it itched on day 1, there is very minimal itch now. Also, the earlobe is slightly swollen and when I pressed it yesterday, blood oozed out a bit and now there are small wounds ( nicks) all around the circumference. I have no other medical history
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello rajoo
You havent said it is painful or not. and your age.
It could be herpes infection .
as it is limited to an area and only on one side.
You must consult Dermatologist as this if not treated can be painful on long term.
Doesnt seem to be allergic as they are mostly generalised .
you must get done your blood sugar levels.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor